View Complete Reference

Nagasaka, K and Shiue, JS (1987)

Benford's law for linear recurrence sequences

Tsukuba Journal of Mathematics 11(2), pp. 341-351.

ISSN/ISBN: Not available at this time. DOI: Not available at this time.



Abstract: In this paper, we shall adopt one of van der Corput's difference theorems as a main tool and prove some results on Benford's law for linear recurrence sequences.


Bibtex:
Not available at this time.


Reference Type: Journal Article

Subject Area(s): Analysis, Number Theory